Abstract and Applied Analysis

Translation Invariant Spaces and Asymptotic Properties of Variational Equations

Adina Luminiţa Sasu and Bogdan Sasu

Full-text: Open access


We present a new perspective concerning the study of the asymptotic behavior of variational equations by employing function spaces techniques. We give a complete description of the dichotomous behaviors of the most general case of skew-product flows, without any assumption concerning the flow, the cocycle or the splitting of the state space, our study being based only on the solvability of some associated control systems between certain function spaces. The main results do not only point out new necessary and sufficient conditions for the existence of uniform and exponential dichotomy of skew-product flows, but also provide a clear chart of the connections between the classes of translation invariant function spaces that play the role of the input or output classes with respect to certain control systems. Finally, we emphasize the significance of each underlying hypothesis by illustrative examples and present several interesting applications.

Article information

Abstr. Appl. Anal., Volume 2011, Number 1 (2011), Article ID 539026, 36 pages.

First available in Project Euclid: 12 August 2011

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Sasu, Adina Luminiţa; Sasu, Bogdan. Translation Invariant Spaces and Asymptotic Properties of Variational Equations. Abstr. Appl. Anal. 2011 (2011), no. 1, Article ID 539026, 36 pages. doi:10.1155/2011/539026. https://projecteuclid.org/euclid.aaa/1313171402

Export citation